# SDR REXA2016112202302

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 22,602 hours, 14,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED BAT SHOWS RED. R&R AED IAW AMM 25-60-00. OPS CHK GOOD, OK FOR SVC.
"
